# SDR WVER0616201424302

- Difficulty date: June 16, 2014
- Submitted: June 16, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N243LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15064
- Aircraft time: 11,450 hours, 11,700 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC6703417036
- Part serial: 15064
- Condition: Corroded
- Location: Bs 280
- Part time: 11,450 hours, 11,700 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.0 LT AND RT LOWER BULKHEAD WEB CORRODED.
